Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 311, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2011, 9:19 AM CDT for Reynolds County, Missouri. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2011, 9:19 AM CDT (14:19 UTC)
- Expired
- Jun 13, 2011, 10:00 AM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 159 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 5:16 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2484 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 21.9
The text
As transmitted, in the capitals the NWS used until 2016.
206
WUUS53 KLSX 131419
SVRLSX
MOC179-131500-
/O.NEW.KLSX.SV.W.0311.110613T1419Z-110613T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
919 AM CDT MON JUN 13 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 1000 AM CDT
* AT 915 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR OATES...OR 25 MILES EAST OF SALEM...AND
MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
REYNOLDS...ELLINGTON...GARWOOD...BLACK...CORRIDON...CENTERVILLE...
LESTERVILLE AND REDFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
3720 9112 3725 9113 3726 9117 3731 9116
3731 9118 3741 9118 3742 9122 3750 9122
3751 9132 3760 9130 3760 9104 3750 9077
3705 9078 3705 9089
TIME...MOT...LOC 1420Z 321DEG 30KT 3749 9108
WIND...HAIL <50MPH 1.00IN
$$
GLASS3 follow-up statements
684
WWUS53 KLSX 131438
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
938 AM CDT MON JUN 13 2011
MOC179-131500-
/O.CON.KLSX.SV.W.0311.000000T0000Z-110613T1500Z/
REYNOLDS MO-
938 AM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR REYNOLDS
COUNTY UNTIL 1000 AM CDT...
AT 933 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR REYNOLDS...OR 25 MILES SOUTHWEST OF IRONTON...
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
ELLINGTON...GARWOOD...CENTERVILLE...LESTERVILLE AND REDFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
3720 9112 3725 9113 3726 9117 3731 9116
3731 9118 3741 9118 3742 9122 3750 9122
3751 9132 3760 9130 3760 9104 3750 9077
3705 9078 3705 9089
TIME...MOT...LOC 1438Z 319DEG 23KT 3742 9103
WIND...HAIL <50MPH 1.00IN
$$
GLASS093
WWUS53 KLSX 131452
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
952 AM CDT MON JUN 13 2011
MOC179-131500-
/O.CON.KLSX.SV.W.0311.000000T0000Z-110613T1500Z/
REYNOLDS MO-
952 AM CDT MON JUN 13 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR REYNOLDS
COUNTY UNTIL 1000 AM CDT...
AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ELLINGTON...OR 19 MILES NORTHWEST OF
PIEDMONT...MOVING SOUTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ELLINGTON AND GARWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
3720 9112 3725 9113 3726 9117 3731 9116
3731 9118 3741 9118 3742 9122 3750 9122
3751 9132 3760 9130 3760 9104 3750 9077
3705 9078 3705 9089
TIME...MOT...LOC 1453Z 332DEG 32KT 3729 9098
WIND...HAIL <50MPH 1.00IN
$$
GLASS858
WWUS53 KLSX 131457
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
957 AM CDT MON JUN 13 2011
MOC179-131507-
/O.EXP.KLSX.SV.W.0311.000000T0000Z-110613T1500Z/
REYNOLDS MO-
957 AM CDT MON JUN 13 2011
...THE SEVERE THUNDERSTORM WARNING FOR REYNOLDS COUNTY WILL EXPIRE AT
1000 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM.
LAT...LON 3715 9104 3716 9105 3718 9110 3720 9109
3720 9112 3725 9113 3726 9117 3731 9116
3731 9118 3741 9118 3742 9122 3750 9122
3751 9132 3760 9130 3760 9104 3750 9077
3705 9078 3705 9089
TIME...MOT...LOC 1457Z 332DEG 32KT 3726 9096
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:41 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jun 13, 5:41 AM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 541 AM CDT MON JUN 13 2011 .DISCUSSION... /347 AM CDT MON JUN 13 2011/ FCST FOCUS FOR THIS MORNING WILL BE POPS AND WHERE MCS WILL TRACK...IF IT DEVELOPS. MCS THAT WAS ANTICIPATED YESTERDAY HAS YET TO DEVELOP...KEEPING VERY LOW CONFIDENCE IN MDLS THIS MORNING AS ALL MDL SOLNS HAVE PRECIP ONGOING AT THE BEGINNING OF THIS SHIFT. THE BEST SO FAR IS TWO AREAS OF ACCAS. TOP SOUNDING FROM LAST EVE SHOW MID LVL CAP IN PLACE THAT MDLS APPEAR TO HAVE ERODED WAY TOO QUICKLY. BELIEVE THAT TSRA WILL DEVELOP ALONG NRN AND ERN EDGE OF THIS CAP AS LLJ CONTINUES TO VEER THIS MORNING. HOWEVER...QUESTION REMAINS EXACTLY WHERE THIS CAP IS AND TIMING OF INITIATION. ANY TSRA THAT DEVELOPS THIS MORNING SHUD MOVE SEWD ALONG THE 850H WRMFNT. IF TSRA DEVELOP THIS MORNING...THIS AFTERNOON SHUD BE LARGELY QUIET BEFORE ANOTHER MCS DEVELOPS TONIGHT OVER SRN IA AND MOVES SEWD ALONG THE FNT INTO THE CWA TONIGHT. HOWEVER...IF THIS MORNING REMAINS DRY...WUD EXPECT TSRA TO DEVELOP OVER THE CWA THIS AFTERNOON INTO THE EVENING HOURS AS INSTABILITY INCREASES DURING THE DAY. KEPT PREV LIKELY POPS FOR TONIGHT AS MDLS CONTINUE TO SUGGEST TSRA DEVELOPMENT TONIGHT OVER ERN HALF OF THE CWA. WHILE OVERALL CONFIDENCE IN THIS CONTINUES TO DIMINISH...DO NOT HAVE ENUF CONFIDENCE TO LOWER POPS AT THIS TIME EITHER. MDLS PROG SFC LOW DEEPENING AND MOVING THRU THE CWA TUES NIGHT INTO WED AS UPR TROF APPROACHES THE AREA. CONFIDENCE REGARDING TIMING IS RATHER LOW AND HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE FOR NOW. MADE ONLY MINOR CHANGES TO TEMPS IN THE SHORT TERM. AVAILABLE GUIDANCE SUGGESTS A WIDE RANGE OF POSSIBLE SOLNS. ADDED TO THE UNCERTAINTY OF ANY CONVECTION OVER THE NEXT COUPLE OF DAYS AND ABOUT ANYTHING CAN BE POSSIBLE. TUES SHUD BE THE WARMEST DAY IN THE SHORT TERM AS SFC LOW APPROACHES THE AREA WITH MID LVL RIDGING. HAVE TRENDED TWD THE WARMER GUIDANCE FOR TUES...BUT TRENDED TWD A CONSENSUS FOR MUCH OF THE REMAINDER OF THE SHORT TERM. PREV FCST IS ON TRACK FOR FRI AND BEYOND GIVEN LATEST GUIDANCE AND MADE FEW IF ANY CHANGES. TILLY && .AVIATION... /537 AM CDT MON JUN 13 2011/ THUNDERSTORMS QUICKLY DEVELOPING ACROSS NORTHCENTRAL AND CENTRAL MISSOURI. THESE STORMS WILL LIKELY HAVE HAIL. THEY WILL MOVE SOUTHEAST INTO EASTERN MISSOURI AND SOUTHWEST ILLINOIS THIS MORNING. ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP LATER TONIGHT AND AFFECT KSTL...KSUS AND KUIN. WIND TO REMAIN EAST AS WARM FRONT STAYS TO THE WEST OF THE AREA. SPECIFICS FOR KSTL... SHOWERS DEVELOPING ACROSS METRO AREA WITH THUNDERSTORMS OFF TO THE WEST. CURRENT TIMING FROM RADAR WOULD SUGGEST THUNDERSTORMS ARRIVING AT THE TERMINAL 14Z. WILL HAVE TO WATCH UPSTREAM DEVELOPMENT LATER THIS AFTERNOON AND EVENING AS ANOTHER ROUND OF CONVECTION COULD AFFECT THE TERMINAL LATE THIS EVENING. OTHERWISE...EAST WIND TO CONTINUE. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 13, 5:27 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 527 AM CDT MON JUN 13 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-141200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 527 AM CDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS MUCH OF MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE THUNDERSTORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE ALSO LIKELY TONIGHT ACROSS MUCH OF EASTERN MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY ALSO BE SEVERE WITH LARGE HAIL AND GUSTY WINDS AS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHERE THUNDERSTORMS MOVE OVER THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE TUESDAY...AND INTO TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS . TILLY
In the hours before
Local storm report, Jun 13, 8:46 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HAIL 4 W CHERRYVILLE 37.86N 91.35W
06/13/2011 E0.70 INCH CRAWFORD MO TRAINED SPOTTER
0.88 INCHES OF RAIN IN 45 MINUTES
&&
SCOTTLocal storm report, Jun 13, 8:53 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL 1 WSW FRENCH VILLAGE 37.96N 90.41W
06/13/2011 E0.25 INCH ST. FRANCOIS MO TRAINED SPOTTER
&&
SCOTTLocal storm report, Jun 13, 9:00 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
900 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 AM HAIL 4 NE WENTZVILLE 38.85N 90.81W
06/13/2011 E0.70 INCH ST. CHARLES MO TRAINED SPOTTER
HAIL RANGED FROM PEA TO DIME SIZED
&&
SCOTTLocal storm report, Jun 13, 9:14 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 AM HAIL WATERLOO 38.33N 90.16W
06/13/2011 E0.25 INCH MONROE IL TRAINED SPOTTER
&&
SCOTTLocal storm report, Jun 13, 9:16 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HAIL 4 NE CALIFORNIA 38.67N 92.51W
06/13/2011 E0.50 INCH MONITEAU MO TRAINED SPOTTER
&&
SCOTTLocal storm report, Jun 13, 9:17 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 AM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HAIL 4 WSW BIXBY 37.64N 91.15W
06/13/2011 M0.50 INCH IRON MO TRAINED SPOTTER
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 5:49 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 26 min |
| Jun 13, 5:55 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 50 min |
| Jun 13, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Gasconade, Osage | 47 min |
| Jun 13, 6:42 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 48 min |
| Jun 13, 6:57 AM CDT | Areal Flood Advisory | LSX | Gasconade, Osage | 3 hr |
| Jun 13, 7:11 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 49 min |
| Jun 13, 7:14 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 46 min |
| Jun 13, 7:33 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 42 min |
| Jun 13, 7:55 AM CDT | Severe Thunderstorm Warning | LSX | Crawford | 50 min |
| Jun 13, 8:07 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 53 min |
| Jun 13, 8:27 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 48 min |
| Jun 13, 8:33 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren | 42 min |
| Jun 13, 8:51 AM CDT | Areal Flood Advisory | LSX | Crawford | 6 hr |
| Jun 13, 8:55 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 50 min |
| Jun 13, 9:44 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 30 min |
| Jun 13, 2:57 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion | 48 min |
| Jun 13, 3:37 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 38 min |
| Jun 13, 4:02 PM CDT | Flash Flood Watch | LSX | Audrain, Franklin, Jefferson, Knox, Lewis, Lincoln and 13 more | 39 hr |
| Jun 13, 4:54 PM CDT | Areal Flood Advisory | LSX | Lewis | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.